Glasnik Matematicki, Vol. 51, No. 1 (2016), 125-152.

ON DISCRETE SERIES SUBREPRESENTATIONS OF THE GENERALIZED PRINCIPAL SERIES

Ivan Matić

Department of Mathematics, University of Osijek, Trg Ljudevita Gaja 6, 31 000 Osijek, Croatia
e-mail: imatic@mathos.hr

Abstract.   We study a family of the generalized principal series and obtain necessary and sufficient conditions under which the induced representation of studied form contains a discrete series subquotient. Furthermore, we show that if the generalized principal series which belongs to the studied family has a discrete series subquotient, then it has a discrete series subrepresentation.

2010 Mathematics Subject Classification.   22E35, 22E50, 11F70.

Key words and phrases.   Discrete series, classical p-adic groups, Jacquet modules.


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.51.1.08


References:

  1. J. Arthur, The endoscopic classification of representations. Orthogonal and symplectic groups, American Mathematical Society, Providence, 2013.
    MathSciNet    

  2. I. N. Bernstein and A. V. Zelevinsky, Induced representations of reductive p-adic groups. I, Ann. Sci. École Norm. Sup. (4) 10 (1977), 441-472.
    MathSciNet     link

  3. M. Hanzer, The generalized injectivity conjecture for classical p-adic groups, Int. Math. Res. Not. IMRN (2010), 2010, 195-237.
    MathSciNet     CrossRef

  4. I. Matić, Strongly positive representations of metaplectic groups, J. Algebra 334 (2011), 255-274.
    MathSciNet     CrossRef

  5. I. Matić, The conservation relation for discrete series representations of metaplectic groups, Int. Math. Res. Not. IMRN (2013), 2013, 5227-5269.
    MathSciNet    

  6. I. Matić, Jacquet modules of strongly positive representations of the metaplectic group Sp(n), Trans. Amer. Math. Soc. 365 (2013), 2755-2778.
    MathSciNet     CrossRef

  7. I. Matić, On Jacquet modules of discrete series: the first inductive step, J. Lie Theory 26 (2016), 135-168.
    MathSciNet    

  8. I. Matić and M. Tadić, On Jacquet modules of representations of segment type, Manuscripta Math. 147 (2015), 437-476.
    MathSciNet     CrossRef

  9. C. Mœglin, Sur la classification des séries discrètes des groupes classiques p-adiques: paramètres de Langlands et exhaustivité, J. Eur. Math. Soc. (JEMS) 4 (2002), 143-200.
    MathSciNet     CrossRef

  10. C. Mœglin and M. Tadić, Construction of discrete series for classical p-adic groups, J. Amer. Math. Soc. 15 (2002), 715-786.
    MathSciNet     CrossRef

  11. G. Muić, Composition series of generalized principal series; the case of strongly positive discrete series, Israel J. Math. 140 (2004), 157-202.
    MathSciNet     CrossRef

  12. G. Muić, Howe correspondence for discrete series representations; the case of (Sp(n),O(V)), J. Reine Angew. Math. 567 (2004), 99-150.
    MathSciNet     CrossRef

  13. G. Muić, Reducibility of generalized principal series, Canad. J. Math. 57 (2005), 616-647.
    MathSciNet     CrossRef

  14. F. Shahidi, A proof of Langlands' conjecture on Plancherel measures; complementary series for p-adic groups, Ann. of Math. (2) 132 (1990), 273-330.
    MathSciNet     CrossRef

  15. F. Shahidi, Twisted endoscopy and reducibility of induced representations for p-adic groups, Duke Math. J. 66 (1992), 1-41.
    MathSciNet     CrossRef

  16. M. Tadić, Structure arising from induction and Jacquet modules of representations of classical p-adic groups, J. Algebra 177 (1995), 1-33.
    MathSciNet     CrossRef

  17. M. Tadić, On tempered and square integrable representations of classical p-adic groups, Sci. China Math. 56 (2013), 2273-2313.
    MathSciNet     CrossRef

  18. A. V. Zelevinsky, Induced representations of reductive p-adic groups. II. On irreducible representations of GL(n), Ann. Sci. École Norm. Sup. (4) 13 (1980), 165-210.
    MathSciNet     link

Glasnik Matematicki Home Page